# SDR GUU2002F00000

- Difficulty date: May 12, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Engine: Pwa PT6*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: EWB225
- Condition: Loose
- Location: Vertical Stab
- Part time: 13,903 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE INSPECTION VERTICAL SPAR SECURITY CHECK ATTACH BOLTS REQUIRED RETORQUE.  RETORQUED FOUR LOWER VERTICAL BOLTS IAW MM.
